Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Severe headaches. Taken painkillers no relief. Any advice?

Hi. I m 17 years old and i ve had headaches almost everyday for least 2 years and i ve talked with my doctor about it and i ve always took advil or ibproferne and it never helps... these hevadaches come at all different times.. they even wake me up and i can t sleep.. They also make my eyes hurt really bad. my doctor refered me to a neurologist but he is booked for a few months. can you give me any advise?
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that you are having headache associated with eye pain.
The common causes to be considered are refractive errors, ENT causes like sinusitis and primary headaches like migraine. If you have vision problems then it indicate refractive error and requires treatment by refraction and correction.
If you have recurrent cold and cough then it indicate ENT problems.
If you have headache associated with nausea and vomiting then it indicates primary headaches like migraine.
Hence I advice you to consult your doctor for examination and treatment accordingly.

Thank you
Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor